... to this I have been on Oxycotin, morphine, perks, dilaudid and hydrocodone. I have a serious back injury that has led me to my current doseing. However the last two months I have noticed that I am so very tired. And I mean beyond anything normal or just had to much fun for one day at disneyland tired. My head is foggy and feels clogged up. When I try to sleep its hard to fall asleep at such early times at like 8pm because my body isn't tired just my head. Im having restless sleep, leg tingling, drowsy and lousy feelings. I have stopped my other medication beside aderall and risperidone. I have the occasional Xanax for panic attacks and the feeling I feel almost 24/7 lately is comparable to being hopped up on to many downers. I have zero energy lately and feel tired all the time. Any idea of what is causing this, am I withdrawing? I stopped taking my medication 5 days ago. Any help please! I'm in college and am barely getting by :(
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2010 • 1 answer
Posted 20 Oct 2010 • 2 answers
Posted 29 Mar 2011 • 1 answer
Posted 29 Mar 2011 • 2 answers
I started me off on 60mg of Oxycontin er daily I switched to 16mg of dilaudid er good choice or bad?
Posted 15 May 2012 • 2 answers